# SDR CKSA97544

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1198
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 609
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND FLOOR SUPPORT AFT OF FS 609 RBL 51 FOUND TO BE OUT OF LIMITS AFTER REMOVAL OF CORROSION.  REPAIRED FLOOR SUPPORT AFT OF FS 609 RBL 51 IAW AIA/E/2630 AND EA L1-53-007, 8110-3 REV ORIG, SEPT 08, 1997.  C-CHECK WORK CARD NUMBER 01-53-1001.  NON-ROUTINE TASK CARD NUMBER 001532.
